English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63246/95943 (66%)
Visitors : 4840298      Online Users : 149
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/96061

    Title: Prepotential Approach to Solvable Rational Potentials and Exceptional Orthogonal Polynomials
    Authors: Ho, Choon-Lin
    Contributors: 淡江大學物理學系
    Date: 2011-08
    Issue Date: 2014-02-17 11:17:04 (UTC+8)
    Publisher: Tokyo: Institute of Pure and Applied Physics
    Abstract: We show how all the quantal systems related to the exceptional Laguerre and Jacobi polynomials can be constructed in a direct and systematic way, without the need of shape invariance and Darboux-Crum transformation. Furthermore, the prepotential need not be assumed a priori. The prepotential, the deforming function, the potential, the eigenfunctions and eigenvalues are all derived within the same framework. The exceptional polynomials are expressible as a bilinear combination of a deformation function and its derivative.
    Relation: Progress of Theoretical Physics 126(2), pp.185-201
    DOI: 10.1143/PTP.126.185
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Prepotential Approach to Solvable Rational Potentials and Exceptional Orthogonal Polynomials.pdf197KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback